they have been prescribed sertraline, trazadone. what are the side effects of taking them both?
Hello revcamo. The two are often precribed as a combination or combo medication. Sertraline (Zoloft) a very common side effect, is that it causes insomnia. Trazodone (Desyrel) is an anti-depressant but it has a heavy sedation effect, so its often prescribed to help as a sleep med. and its not as addictive as other sleeping medications. ( The benzodiazepines). Sertraline has minimal side effects. You should not really feel any major discomfort, from either drug. And they interact very well. If you are already on sertaline, and are going to begin to take trazodone, you should feel good, safe in as much as side effects are concerned. best wishes to you.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 3 Jul 2012 • 9 answers
Posted 15 Jan 2015 • 4 answers
Posted 13 May 2016 • 1 answer
Posted 13 Apr 2017 • 2 answers
I was prescribed a daily dose of 50mg sertraline. I took a dose 2 days ago and within a few hours...
Posted 11 Oct 2018 • 1 answer